Matrix measure and asymptotic behaviors of linear advanced systems of differential equations


Mesmouli M. B., Tunç C.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.27, no.2, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1007/s40590-021-00364-w
  • Journal Name: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, MathSciNet, zbMATH, DIALNET
  • Keywords: Fixed points, Asymptotic behaviors, Advanced systems, Exponential stability, Fundamental matrix, Matrix measure, POSITIVE SOLUTIONS, EXISTENCE
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this article, we study the convergence and exponential convergence of solutions for the linear system of advanced differential equations